# SDR IXXA9662

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover Plate
- Condition: Cracked
- Location: Left Wing
- Part time: 70,866 hours
- Component: Simmonds, B277XXX
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FUEL PROBE ATTACH PLATES 9, 15, AND 17, OF THE LEFT WING WERE FOUND CRACKED.  REPAIR OF THE ATTACH PLATES WAS ACCOMPLISHED IAW FAA DER APPROVED SKETCHES 96108-1, 96108-2, AND 96108-3.
